# SDR TX9Y20111021001

- Difficulty date: October 21, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Filed by: Taikoo Xiamen Aircraft Engineering Company Ltd, repair station TX9Y778Y
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 128,395 hours, 24,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND COMMON TO FWD CARGO SUPPORT POST AT MAIN DECK BS 560 FLOORBEAM DURING INSPECTION. SECTION OF POST ENCOMPASSING THE CRACK WAS TRIMMED AWAY, AND REPAIRED IAW SRM D6-13592 REV 120 SUBJECT 53-10-07 FIGURE 7 WAS INSTALLED.
